, Volume 347, Issue 1, pp 1-13
Date: 10 Sep 2009

On the growth of the Bergman kernel near an infinite-type point

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study diagonal estimates for the Bergman kernels of certain model domains in \({\mathbb{C}^{2}}\) near boundary points that are of infinite type. To do so, we need a mild structural condition on the defining functions of interest that facilitates optimal upper and lower bounds. This is a mild condition; unlike earlier studies of this sort, we are able to make estimates for non-convex pseudoconvex domains as well. This condition quantifies, in some sense, how flat a domain is at an infinite-type boundary point. In this scheme of quantification, the model domains considered below range—roughly speaking—from being “mildly infinite-type” to very flat at the infinite-type points.

This work is supported in part by a grant from the UGC under DSA-SAP, Phase IV.